Jump to content
Important Survey - Please Participate ×

new memeber


[ju...]

Recommended Posts

Hi guys,

 

just a quick introduction. I started having panic attacks in January 2019 as a result of pain meds. Doctor put me on xanax and cipralex. I was on it only for 4 months becuase I was getting crazy. I was hospitalised 4 times while on them. Doctor kept telling me that it was me and not the meds. I came off the meds and have had pain and pins and needles all over my body eversince. I am also very sensitive to any form of stimulants.

Link to comment
Share on other sites

Hi juniper79,

 

I'm glad you are free of the Xanax, I just wanted to let you know that benzos are a central nervous system depressant--not a stimulant, but often they create a rebound affect, making anxiety worse at first when you come off of them. How much Xanax were you put on and how long have you been off of it? I'm sorry you're having pins and needles, they are a very common side effect of benzo withdrawal.

 

Benzo Buddies is very supportive about helping each other through our withdrawal symptoms and we're here for any questions you may have.

 

Welcome!

Link to comment
Share on other sites

Welcome to BB, juniper79.

 

More than likely, it was the meds and not you.  I'm so sorry you had to experience that :(

 

When I was on Xanax, it made me hyper and gave me way too much energy. I was almost in a manic state of mind.  One can never tell what these drugs will do to us, and sometimes they have the opposite effect of what they are supposed to do.

 

Do I understand correctly that you have been off of Xanax (or other benzos) since April or May of 2010?

 

Please let us know how we may help you - we're glad you are here. :)

Link to comment
Share on other sites

Welcome aboard juniper79 - glad to have you!

 

Like you, many members were in interdose withdrawal without knowing it. Although you tell the attending physicians what medications you are/were on, they just don't make the connection!

 

Well, for you the hardest part is over, making the decision to jump and get on to a nromal and healthy life!

 

Take care,

 

Lida

Link to comment
Share on other sites

Hey Juniper79,

 

Welcome to BenzoBuddies! Xanax does seem to take a toll on others, so I'm glad to see you decided to get off it. I'm in recovery, as well, and feel much better than when I was taking the benzo. We're all here for you, so let us know how we can help.

Link to comment
Share on other sites

Welcome to BB. It isn't you. It's the meds. Had the same experience with some of the same and several other symptoms. As I've been tapering over several months, some of the symptoms have disappeared, new ones have shown up, but at least it is easier to deal with just knowing the truth.

amb

Link to comment
Share on other sites

×
×
  • Create New...